# SDR ASOA201001581

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 28,788 hours, 25,436 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER ON WALL NEAR MAIN DOOR BROKEN.  REPLACED EMERGENCY FLOOR LEVEL LIGHT ASSY IAW AMM 33-51-19.  OP'S CHECKS GOOD. (CLOSED)
